Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/30142
Title: An example of a non-Fourier-Mukai functor between derived categories of coherent sheaves
Authors: Rizzardo, Alice
VAN DEN BERGH, Michel 
Neeman, Amnon
Issue Date: 2019
Publisher: SPRINGER HEIDELBERG
Source: INVENTIONES MATHEMATICAE, 216(3), p. 927-1004
Abstract: Orlov's famous representability theorem asserts that any fully faithful exact functor between the bounded derived categories of coherent sheaves on smooth projective varieties is a Fourier-Mukai functor. In this paper we show that this result is false without the fully faithfulness hypothesis. We also show that our functor does not lift to the homotopy category of spectral categories if the ground field is Q.
Notes: [Rizzardo, Alice] Univ Edinburgh, Sch Math, James Clerk Maxwell Bldg,Kings Bldg,Peter Guthrie, Edinburgh EH9 3FD, Midlothian, Scotland. [Van den Bergh, Michel] Univ Hasselt, Univ Campus, B-3590 Diepenbeek, Belgium. [Neeman, Amnon] Australian Natl Univ, Math Sci Inst, Ctr Math & Its Applicat, John Dedman Bldg, Canberra, ACT 0200, Australia.
Document URI: http://hdl.handle.net/1942/30142
ISSN: 0020-9910
e-ISSN: 1432-1297
DOI: 10.1007/s00222-019-00862-9
ISI #: 000469388500006
Rights: Springer-Verlag GmbH Germany, part of Springer Nature 2019
Category: A1
Type: Journal Contribution
Validations: ecoom 2020
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
rizzardo 1.pdf
  Restricted Access
Published version764.61 kBAdobe PDFView/Open    Request a copy
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 7, 2020

WEB OF SCIENCETM
Citations

5
checked on May 21, 2022

Page view(s)

36
checked on May 25, 2022

Download(s)

6
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.